advertisement
Question
Posted by: H | 2010/01/15

Cholesterol Medication

Are there any negative long term effects of using cronic Cholesterol medication such as Lipanthol and Crestor ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Lipanthyl - Any prolonged/unusual muscle pain should be reported to your doctor. Otherwise, no problems is expected.

With crestor long-term liver effects is possible.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010/01/19

Lipanthyl - Any prolonged/unusual muscle pain should be reported to your doctor. Otherwise, no problems is expected.

With crestor long-term liver effects is possible.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement